Probability tail for linearly negative quadrant dependent random variables of partial sums and application to linear model

Journal of Innovative Applied Mathematics and Computational Sciences · Volume 2, Issue 2 (2022) · pp. 14–22

DOI: 10.58205/jiamcs.v2i2.26

Abstract

<jats:p>In this paper, we establish a new concentration inequality and complete convergence of weighted sums for arrays of rowwise linearly negative quadrant dependent (LNQD, in short) random variables and obtain a result dealing with complete convergence of first-order autoregressive processes with identically distributed LNQD innovations.</jats:p>